6 year old has lightening of skin from steroid over use

by Tania
(Toronto, Ontario, Cananda)

My 6 year old has had skin lightening from overuse of hydrocortisone (prescribed by her doctor) for his eczema. It's all around his lips and a patch near his ear. I wasn't aware this was a side effect and it breaks my heart to see him struggle with the comments from other children. Is there anything I can do to heal this skin. He's Indian with a medium to darker skin tone so it's quite noticeable. I've been applying vitamin E and have quit using any steroid cream on him. Help please! I'm trying not to be a superficial mom, but I hate seeing my baby come home with comments about his skin.

Comments for 6 year old has lightening of skin from steroid over use

Average Rating starstarstarstarstar

Click here to add your own comments

Rating
starstarstarstarstar
Response to: 6 year old has lightening of skin from steroid over use
by: Nanette from Skin-Remedies.com

Hello Tania,

It is truly sad that doctors do not consistently provide their patients with an up to date list of possible side effects that can occur from using hydrocortisone or any steroid cream for that matter. I receive countless emails from parents around the globe who have had this similar situation occur to their children and I can recommend the products that can help to bring the skin back to a healthier state. Please note that no one can guarantee reversal of hypo pigmentation but you should also know that the skin has a great propensity to repair given the proper health building ingredients so to that end, please take courage. I would recommend to first cleanse with our All Over Face & Body Wash followed by an application of our Face & Neck TheraCream once in the morning and again before bedtime. We have a number of parents who have shared with us that their child's skin color was helped with this particular regimen.

Please keep me posted on your son's progress Tania.

Warm Regards,
Nanette

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.